# SDR TRBA20120404001

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 33,016 hours, 37,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 117244117345
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE GALLEY AFT EMERGENCY LIGHT MISSING END CAP.  ACFT REMOVED FROM SERVICE.  RE INSTALLED END CAP IAW CMM 33-51-01.  ACFT RETURNED TO SERVICE.
